Morning After Pill

(6 Posts)
xxuserxx24 Fri 03-Aug-18 01:25:04

I had sex the day after my period ended and my boyfriend ejaculated in me, I am not on any birth control either. I took the Levonelle morning after pill 48 hours after. It has now been 6 days since I took the morning after pill and I have been bleeding for 2 days which is very unusual since I should be ovulating and my next period isn’t due for 2 weeks, I have stomach cramps and have been feeling very dizzy and nauseous. Does this mean that the morning after pill has worked? And is this bleeding my period which has came very early or just bleeding because of the morning after pill? What’s my chances of being pregnant? Becoming very worried.. Thankyou! smile

OP’s posts: |
Fernanie Fri 03-Aug-18 01:38:48

Chances of becoming pregnant the day after your period ends are relatively low but of course not impossible. Do you usually have a very regular cycle?
The morning after pill often causes some bleeding and cramping as it causes the uterus to shed its lining. How heavy is your bleeding?

ChangingStates Fri 03-Aug-18 01:40:09

That sounds like the effects of the MAP to me, hope you feel better soon.

peppersprayfirstapologiselater Fri 03-Aug-18 01:44:22

It's just the affect of the levonelle it happened to me too. I also had it the day after coming off my period and it made my next period late by about 11 days I was panicking and did about 7 tests 😂 just a heads up

xxuserxx24 Fri 03-Aug-18 10:51:01

Hopefully 😂 Thankyou!

OP’s posts: |
xxuserxx24 Fri 03-Aug-18 10:53:08

Yeah my cycle is always relatively regular and the bleeding i am experiencing now is medium/light

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in